# SDR SWAA2021122748630

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- BS767 STR CLIP RBL13 / [01] THIS STRUCTURAL ITEM DOES NOT HAVE ENTRIES ON ALLOWABLE DAMAGE LIMITS .THEREFORE THAT WILL BE REPAIRABLE BY REPLACEMENT PER REF SRM 51-10-02-0G-0 STEP 9  REMOVED STRINGER CLIP PER REF SRM 51-40-02; [02] RECEIVED EXTRUSION WITH P/N BAC1493-856. LOT. 5062963-1. MADE STRINGER CLIP AND LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; DWG# 146A1010; DWG# 146A1261. APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. OK TO PRIME.; [03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED OK TO PRIME.; [04] APPLIED PRIMER TO STRINGER CLIP IAW SOPM 20-41-02 AND DWG# 146A1010. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION STEP 4.; [06] INSTALLED NEW ACB STRINGER CLIP AT BS 767 STR 26L RB
